# SDR AALA2018092219037

- Difficulty date: September 20, 2018
- Submitted: September 22, 2018
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug MD 83
- Aircraft serial: 53599
- Aircraft time: 55,037 hours, 27,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WOULD NOT ENGAGE GUST LOCK WITHOUT EXCESSIVE EFFORT.  THE AIRCRAFT WAS GROUNDED.   INSTALLED NEW GUST LOCK DOOR HOLD OPEN PER MM 52-11-04.
